Announcement

Collapse
No announcement yet.

Mucus in urine iron tablets

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Mucus in urine iron tablets

    My doctor has put me on iron tablets for borderline Anaemia and since I have been taking them I have noticed Mucus in my urine. I do not feel like I have a UTI but I have never had this before, has anyone else had this problem and could the iron tablets be to blame ?...................

    #2
    Originally posted by Ragersilver View Post
    My doctor has put me on iron tablets for borderline Anaemia and since I have been taking them I have noticed Mucus in my urine. I do not feel like I have a UTI but I have never had this before, has anyone else had this problem and could the iron tablets be to blame ?...................
    Mucus in the urine is usually a sign of a UTI or irritation/inflammation of the urinary tract. I can't see the iron producing the mucus.

    Comment


      #3
      Sorry I did not explain myself very well, I used a liquid iron supplement called SPATONE which you mix with a glass of water and drink it because the tablets constipated me. I am thinking this stuff went straight to my bladder and caused havoc?........................................

      Comment


        #4
        Nothing goes straight to your bladder- it has to be filtered through the kidneys. It is metabolized through, very little through the kidneys..I would drink more water and see if it disappears.
        I like the chewable iron- chocolate - myself.

        CWO
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment

        Working...
        X